Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Skin burning from head to toe, under the fingers, taking celebrex. Side effect?

Hello: my Mom has been suffering with burning under the skin from head to toe and under her fingers. She said it feels like the burning when cleaning hot pepper without rubber gloves on. She will be 90 this year and thought it might be a side affect from celebrex and has quit taking it. She has been on celebrex for a few years now.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hey there j2..please get your mom's physician to do some basic blood tests to evaluate the liver & renal function to start with if not done so already. Celebrex may be a 'touch strong' on my mother's 'insides' at her age & you may wish to take the opinion of her treating GP. If due to celebrex, it will settle in a week or two with some symptomatic non-sedative antihistamine on the side to aid recovery together with moisturizing. But at 90, best to show a dermatologist nearby. cheers & wish your mom a long happy fruitful life from mois..Dr Praveen Rodrigues MD Dermatologist, Bangalore, India
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor